Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 16, 2015, 3:50 AM MDT. It took effect at May 16, 2015, 11:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2015, 3:50 AM MDT (09:50 UTC)
- In effect from
- May 16, 2015, 11:00 AM MDT
- Expired
- May 16, 2015, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
912 WWUS75 KABQ 160950 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 AM MDT SAT MAY 16 2015 ...STRONG WESTERLY WINDS ACROSS MUCH OF EASTERN NEW MEXICO TODAY... .A VIGOROUS LATE SEASON UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING STRONG WEST WINDS TO MUCH OF EASTERN NEW MEXICO FROM LATE THIS MORNING THROUGH EARLY EVENING. NMZ523-526-529>540-162200- /O.NEW.KABQ.WI.Y.0016.150516T1700Z-150517T0300Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 350 AM MDT SAT MAY 16 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. * LOCATION...MUCH THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN. * WINDS...WEST TO SOUTHWEST FROM 25 TO 35 MPH WITH OCCASIONAL GUSTS TO NEAR 50 MPH. * TIMING...WINDS WILL INCREASE DURING THE LATE MORNING...PEAKING DURING THE AFTERNOON THEN DECREASING DURING THE EVENING. * VISIBILITY...POTENTIAL FOR BRIEF LOCALIZED REDUCTIONS TO LESS THAN 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
057 WWUS75 KABQ 162053 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 253 PM MDT SAT MAY 16 2015 ...STRONG WESTERLY WINDS ACROSS MUCH OF EASTERN NEW MEXICO INTO THIS EVENING... .A VIGOROUS LATE SEASON UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING STRONG WEST WINDS TO MUCH OF EASTERN NEW MEXICO THROUGH EARLY THIS EVENING. NMZ523-526-529>540-170300- /O.CON.KABQ.WI.Y.0016.000000T0000Z-150517T0300Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 253 PM MDT SAT MAY 16 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * LOCATION...MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN. * WINDS...WEST TO SOUTHWEST FROM 25 TO 35 MPH WITH OCCASIONAL GUSTS TO NEAR 50 MPH. * TIMING...WINDS WILL PEAK DURING THE LATE AFTERNOON THEN DECREASE THIS EVENING. * VISIBILITY...POTENTIAL FOR BRIEF LOCALIZED REDUCTIONS TO LESS THAN 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSSWINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS. THE STRONGEST WINDS WILL LIKELY BE IN AND NEAR THUNDERSTORMS...WHERE BRIEF GUSTS TO AROUND 60 MPH ARE POSSIBLE. VISIBILITIES COULD BE REDUCED BRIEFLY TO UNDER 1 MILE IN HORIZONTAL SHEETS OF DRIVING RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
696 WWUS75 KABQ 170309 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 909 PM MDT SAT MAY 16 2015 NMZ523-526-529>540-170415- /O.EXP.KABQ.WI.Y.0016.000000T0000Z-150517T0300Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- UNION COUNTY-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY- DE BACA COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 909 PM MDT SAT MAY 16 2015 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE BEGUN TO DIMINISH SIGNIFICANTLY ACROSS EASTERN NEW MEXICO...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 16, 3:43 AM MDT, 7 minutes earlier.
Area forecast discussion, May 16, 3:43 AM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 AM MDT SAT MAY 16 2015 .SYNOPSIS... ACTIVE WEATHER PATTERN TO CONTINUE THROUGH AT LEAST TUESDAY CENTRAL AND WEST...BUT ACROSS THE EAST SHOWERS AND STORMS WILL BE A POSSIBILITY AT LEAST THROUGH THE END OF THE UPCOMING WORK WEEK. WIND SPEEDS A LITTLE LATER TODAY WILL LIKELY REACH WIND ADVISORY CRITERIA ACROSS MUCH OF THE EAST...WHILE A SNOW ADVISORY WILL REMAIN IN EFFECT ACROSS THE HIGHER TERRAIN OF RIO ARRIBA COUNTY. SPOTTY SHOWERS AND STORMS WILL AGAIN DOUSE MUCH OF THE STATE TODAY...THOUGH AS ONE TRAVELS EAST OF THE CENTRAL MOUNTAIN CHAIN THE ACTIVITY WILL DIMINISH CONSIDERABLY IN COVERAGE AND INTENSITY. SUNDAY WILL BE DRIER AND WARMER...BUT MONDAY AND TUESDAY WILL BRING ANOTHER SHOT OF MOISTURE AND DEVELOPING SHOWERS AND STORMS INTO AT LEAST THE NORTHEAST TWO THIRDS OF THE STATE. DRYING EXPECTED THEREAFTER WITH SOME WARMING BUT SOME STORMS WILL STILL BE POSSIBLE ACROSS AT LEAST THE EASTERN PLAINS INTO WEEKS END. && .DISCUSSION... ACTIVE AND GENERALLY COOLER THAN NORMAL WEATHER PATTERN TO CONTINUE THROUGH AT LEAST TUE CENTRAL AND WEST...BUT ACROSS THE EAST SHOWERS AND STORMS WILL BE A POTENTIAL THROUGH AT LEAST THE END OF THE UPCOMING WORK WEEK...TODAY AND SUN FOR THE MOST PART BEING THE LEAST ACTIVE DAYS THERE. WIND SPEEDS A LITTLE LATER TODAY WILL LIKELY REACH WIND ADVISORY CRITERIA ACROSS MUCH OF THE EAST...WHILE A SNOW ADVISORY WILL REMAIN IN EFFECT ACROSS THE HIGHER TERRAIN OF RIO ARRIBA COUNTY. WINDS TO BE STRONGEST IN THE AFTERNOON...WHILE THE THE GREATEST ADDITIONAL SNOWFALL AMOUNTS OF ANYWHERE FROM 1 TO 4 INCHES IN THE ADVISORY AREA CAN BE EXPECTED BETWEEN ROUGHLY 6 AM AND 3 AM. AS A STRONG LOBE OF ENERGY SWINGS EAST FROM THE SOUTHERN HALF OF AZ INTO NM TODAY SPOTTY SHOWERS AND STORMS WILL AGAIN DEVELOP ACROSS MUCH OF THE STATE...THOUGH CONSIDERABLY LESS SO EAST OF THE CENTRAL MOUNTAIN CHAIN COMPARED TO LOCALES FARTHER WEST. SUNDAY WILL BE DRIER AND WARMER...BUT MONDAY AND TUESDAY WILL BRING ANOTHER SHOT OF MOISTURE AND DEVELOPING SHOWERS AND STORMS INTO AT LEAST THE NORTHEAST TWO THIRDS OF THE STATE AS STILL ANOTHER DEEP LOW PRESSURE TROUGH ALOFT APPROACHES AND SUBSEQUENTLY DRIFTS ACROSS THE STATE. DRYING EXPECTED THEREAFTER WITH SOME WARMING BUT SOME STORMS WILL STILL BE POSSIBLE ACROSS AT LEAST THE EASTERN PLAINS INTO THE END OF THIS UPCOMING WORK WEEK...IF NOT BEYOND. 43 && .FIRE WEATHER... THE NEXT UPPER LEVEL TROUGH/LOW IN WHAT SEEMS TO BE A NEVER ENDING SERIES WILL MOVE THROUGH NEW MEXICO THIS MORNING. SNOW LEVELS WILL DROP TO BETWEEN 7000-7500 BY ABOUT MID MORNING AS COLDER AIR ALOFT ASSOCIATED WITH THE TROUGH MOVES INTO NORTHERN AND CENTRAL NM. STRONG WEST WINDS WILL DEVELOP OVER MUCH OF THE AREA BY MID MORNING WITH THE STRONGEST WINDS EXPECTED FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS LINE. WIND WILL DECREASE TOWARD SUNSET. A MAINLY DRY DAY IS IN STORE SUNDAY AS A WEAK UPPER LEVEL RIDGE MOVES OVER. DESPITE THE RIDGE...HIGH TEMPERATURES REMAIN BELOW AVERAGE FOR MID MAY. MODELS INDICATING RESIDUAL MOISTURE WILL COMBINE WITH DAYTIME HEATING TO PRODUCE A FEW SHOWERS OR THUNDERSTORMS OVER THE WEST-CENTRAL AND NORTHERN MOUNTAINS. FOR SUNDAY NIGHT THROUGH TUESDAY...BACKDOOR COLD FRONT DROPS INTO EASTERN NM MONDAY MORNING...SETTING THE STAGE FOR THE NEXT UPPER LEVEL TROUGH APPROACHING FROM THE WEST. DEEP LOW LEVEL GULF MOISTURE SURGES UP FROM THE SOUTHEAST MONDAY EVENING. ANOTHER ROUND OF WIDESPREAD SIGNIFICANT WETTING RAINS IS IN STORE FOR MOST AREAS LATE MONDAY NIGHT AND TUESDAY. THE ONE EXCEPTION WILL LIKELY BE THE SOUTHWEST MOUNTAINS WHERE MODELS SUGGESTING THAT DRIER AIR ALOFT FROM THE SOUTHWEST WILL WIN OUT THERE. NEXT UPPER LEVEL SYSTEM EXPECTED DURING THE LATTER HALF IN THE WORK WEEK. GFS AND ECMWF BOTH INDICATING DRYLINE THUNDERSTORM ACTIVITY OVER THE EASTERN PLAINS THURSDAY AND FRIDAY. 33 && .AVIATION... 06Z TAF CYCLE A FEW SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS THE EASTERN PLAINS...BUT ARE NOT FORECAST TO IMPACT KTCC OR KROW. LOOK FOR AN UPTREND IN RAIN GOING INTO THE EARLY MORNING HOURS AT KGUP AND KFMN...WITH POTENTIAL FOR IFR IMPACTS. OTHERWISE...A MIXED BAG OF MVFR AND VFR CONDITIONS TO PERSIST OVERNIGHT. IMPROVEMENT TO VFR IS FORECAST AT ALL TAF SITES LATE SATURDAY MORNING...ALTHOUGH SHOWERS WILL CONTINUE. THE STRONGEST WINDS SATURDAY ARE FORECAST AT KLVS...KTCC AND KROW WHERE GUST TO BETWEEN 40-45KTS ARE POSSIBLE. MOUNTAIN OBSCURATIONS ARE HERE TO STAY WITH SOME IMPROVEMENT LATE SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 59 37 69 42 / 50 20 0 5 DULCE........................... 52 30 64 34 / 80 40 5 5 CUBA............................ 53 31 65 38 / 70 20 5 5 GALLUP.......................... 56 29 67 33 / 50 10 0 0 EL MORRO........................ 50 28 65 32 / 70 10 0 0 GRANTS.......................... 56 30 68 33 / 50 10 0 0 QUEMADO......................... 53 33 63 35 / 60 10 0 0 GLENWOOD........................ 63 38 72 45 / 50 5 0 0 CHAMA........................... 49 27 59 34 / 80 40 10 10 LOS ALAMOS...................... 52 37 61 42 / 60 20 5 5 PECOS........................... 51 35 61 40 / 50 10 5 0 CERRO/QUESTA.................... 54 30 64 36 / 50 20 10 10 RED RIVER....................... 45 27 56 33 / 70 20 10 10 ANGEL FIRE...................... 48 25 59 33 / 60 20 10 10 TAOS............................ 53 28 65 35 / 50 20 5 5 MORA............................ 52 35 61 41 / 50 10 0 5 ESPANOLA........................ 57 40 68 42 / 50 20 5 5 SANTA FE........................ 53 39 62 43 / 50 20 5 0 SANTA FE AIRPORT................ 58 36 67 42 / 50 20 5 0 ALBUQUERQUE FOOTHILLS........... 58 43 68 47 / 50 10 0 0 ALBUQUERQUE HEIGHTS............. 61 44 71 49 / 40 10 0 0 ALBUQUERQUE VALLEY.............. 63 39 74 45 / 40 10 0 0 ALBUQUERQUE WEST MESA........... 62 42 72 47 / 40 10 0 0 LOS LUNAS....................... 63 39 71 45 / 40 5 0 0 RIO RANCHO...................... 61 41 71 46 / 50 10 0 0 SOCORRO......................... 66 43 76 47 / 30 5 0 0 SANDIA PARK/CEDAR CREST......... 55 38 65 45 / 60 10 0 0 TIJERAS......................... 58 39 68 44 / 50 10 0 0 MORIARTY/ESTANCIA............... 58 32 68 36 / 40 10 0 0 CLINES CORNERS.................. 57 35 65 39 / 30 10 0 0 GRAN QUIVIRA.................... 57 38 65 42 / 50 10 0 0 CARRIZOZO....................... 62 42 70 45 / 30 10 0 0 RUIDOSO......................... 59 39 68 46 / 20 10 0 0 CAPULIN......................... 59 32 68 38 / 20 10 0 10 RATON........................... 62 36 73 40 / 20 10 0 10 SPRINGER........................ 61 37 71 41 / 20 10 0 5 LAS VEGAS....................... 56 36 67 37 / 30 10 0 0 CLAYTON......................... 69 45 77 46 / 20 10 0 5 ROY............................. 62 41 71 45 / 20 10 0 5 CONCHAS......................... 69 47 77 48 / 20 5 0 5 SANTA ROSA...................... 67 45 77 47 / 20 10 0 0 TUCUMCARI....................... 73 47 81 49 / 10 5 0 5 CLOVIS.......................... 71 46 77 48 / 10 5 0 5 PORTALES........................ 73 47 78 50 / 10 5 0 5 FORT SUMNER..................... 71 46 78 49 / 10 5 0 0 ROSWELL......................... 76 47 81 51 / 10 5 0 0 PICACHO......................... 67 44 76 48 / 10 10 0 0 ELK............................. 63 42 70 45 / 10 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ523-526-529>540. WINTER WEATHER ADVISORY UNTIL 5 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ510. && 43
Hazardous weather outlook, May 15, 5:48 AM MDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT FRI MAY 15 2015 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A VERY ACTIVE PATTERN CAN BE EXPECTED THROUGH TONIGHT...PARTICULARLY WESTERN AND NORTHERN AREAS. A FEW STRONG IF NOT SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ACROSS PARTS OF THE EASTERN PLAINS THIS AFTERNOON AND INTO TONIGHT. OUTSIDE THUNDERSTORMS... STRONG AND GUSTY SOUTHERLY WINDS UP TO 50 MPH WILL BUFFET PARTS OF SOUTHWEST...CENTRAL AND NORTHEAST NEW MEXICO THIS AFTERNOON AND EARLY EVENING. MEANWHILE...SEVERAL INCHES OF SNOW CAN BE EXPECTED ABOVE 8000 FEET TONIGHT ACROSS THE NORTHERN MOUNTAINS WITH PERHAPS AS MUCH AS 6 TO 8 INCHES IN THE HIGHER MOUNTAINS NEAR CHAMA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ACTIVE SHOWER AND THUNDERSTORM PATTERN WILL EXTENDED INTO SATURDAY...THOUGH CONCERNS FOR STRONG TO SEVERE STORMS WILL BE GREATLY DIMINISHED. A BRIEF BREAK ON SUNDAY WILL BE SHORT-LIVED. THE NEXT ROUND OF PRECIPITATION WILL DEVELOP LATER MONDAY THROUGH TUESDAY. THIS EVENT EARLY NEXT WEEK SHOULD LOCALLY DELIVER HEAVY RAINFALL AND POTENTIAL FOR A FEW SEVERE STORMS ACROSS THE EAST THAT COULD RESULT IN AT LEAST LOCALIZED FLOODING CONCERNS PARTICULARLY THE EAST CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 41
In the hours before
Local storm report, May 15, 9:52 PM MDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
952 PM MDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 6 SE PEP 33.78N 103.25W
05/15/2015 E1.00 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502197
SHOEMAKESpecial weather statement, May 15, 10:01 PM MDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1001 PM MDT FRI MAY 15 2015
NMZ534>536-160430-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
1001 PM MDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROOSEVELT...SOUTHERN
QUAY AND CURRY COUNTIES THROUGH 1030 PM MDT...
AT 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
HOUSE TO 9 MILES SOUTHWEST OF PORTALES...AND MOVING NORTHEAST AT 55
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THESE STORMS INCLUDE...PORTALES...CLOVIS...OASIS
STATE PARK...CANNON AFB...RANCHVALE...GRADY...WHEATLAND...
BROADVIEW...PORTAIR AND PLEASANT HILL.
THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.
&&
LAT...LON 3502 10324 3463 10306 3419 10306 3407 10351
3459 10377
TIME...MOT...LOC 0401Z 233DEG 46KT 3466 10361 3418 10339
SHOEMAKESpecial weather statement, May 15, 10:18 PM MDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1018 PM MDT FRI MAY 15 2015
NMZ536-160445-
ROOSEVELT COUNTY-
1018 PM MDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROOSEVELT COUNTY
THROUGH 1045 PM MDT...
AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BLEDSOE...OR ABOUT 44 MILES
NORTH OF LOVINGTON...MOVING NORTH AT 60 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...LINGO AND CAUSEY.
THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION.
&&
LAT...LON 3356 10306 3356 10322 3357 10323 3406 10310
3404 10303 3358 10305
TIME...MOT...LOC 0418Z 202DEG 51KT 3358 10308
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:12 PM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| May 15, 7:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 42 min |
| May 15, 8:11 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| May 15, 9:27 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 48 min |
| May 15, 9:30 PM MDT | Special Weather Statement | ABQ | Roosevelt | 30 min |
| May 15, 10:01 PM MDT | Special Weather Statement | ABQ | Curry | 29 min |
| May 16, 11:54 AM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 16, 1:36 PM MDT | Special Weather Statement | ABQ | Curry | 24 min |
| May 16, 1:43 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 16, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 49 min |
| May 16, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 40 min |
| May 16, 4:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| May 16, 5:07 PM MDT | Special Weather Statement | ABQ | Sandoval | 23 min |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.